# SDR UIEA2010062600035

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 49,754 hours, 7,735 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX FOUND THE LT MAIN BODY GEAR NR 8 WHEEL SEVERED; DUE TO TIRE DAMAGED/BURST.
